Turkish Journal of Mathematics
Affine periodicity is a generalization of the notion of conventional periodicity and it is a symmetry property for classes of functions. This study is concerned with the existence of $(Q,T)$-affine periodic solutions of discrete dynamical systems. Sufficient conditions for the main results are proposed due to discrete exponential dichotomy and fixed point theory. Obtained results are also implemented for some economical and biological models. In particular cases, our results cover some existing results in the literature for periodic, antiperiodic, or quasiperiodic solutions of difference equations.
Affine periodic, affine symmetric, exponential dichotomy, fixed point
KOYUNCUOĞLU, HALİS CAN and ADIVAR, MURAT
"On the affine-periodic solutions of discrete dynamical systems,"
Turkish Journal of Mathematics: Vol. 42:
5, Article 12.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss5/12